Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Plaquenil,vitreous detachment.Side effect?

User rating for this question
Very Good
Answered by

Practicing since : 1977
Answered : 1037 Questions
Does drug Plaquenil have possible side-effect for causing vitreous detachment?
Posted Sat, 28 Apr 2012 in Medicines and Side Effects
Answered by Dr. N. K. Misra 14 hours later

Thanks for your query.

Plaquenil does not cause vitreous detachment.

This drug causes changes in the pigmentary layer of macula. They cause stipling on it which later on effects the vision.

Hope I have answered your query. If you have any additional queries, I am available for follow ups.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor